# SDR 2007FA0000457

- Difficulty date: May 16, 2007
- Submitted: May 30, 2007
- Operation: General aviation
- Aircraft: N424HD
- Make and model: Pzlwar PZL104W35A
- Aircraft serial: 00030015
- Engine: Lyc IO540K1B5
- Propeller: Hartzl HCC3YR
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade
- Part number: F8468A6R
- Part serial: J88716
- Condition: Cracked
- Location: Propeller
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ALUMINUM FATIGUE CRACK VISUALLY AND NDT DETECTED.  PROPELLER ASSY RECEIVED FOR OVERHAUL AND BLADE NR 2 OF 3 REMOVED FROM PROPELLER ASSY (HC-C3YR-1RF/ F8468A-6R, UNDER WO NR 38598A.  NOTE: MANDATORY OVERHAUL REQUIRED DUE TO GROUND STRIKE, HOWEVER, BLADE SUBMITTED WAS NOT BENT AND LEAST DAMAGED.  (K)
